# SDR DALA2021091605546

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 67,675 hours, 26,721 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 663 Lbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1946578) DURING INSPECTION FOUND FIBERGLASS REPAIR DISBANDING FROM 663 VAPOR BULKHEAD LBL 12 APPROX WL 150. SEVERAL FASTENER PULLING THROUGH REPAIR AND SEVERAL FASTENERS ARE INCORRECTLY INSTALLED. ACCOMPLISHED REPAIR ON 663 VAPOR BULKHEAD LBL 12 APPROX WL 150 PE B737 SRM 57-10-10-1A-2.
